# SDR SWAA2024080504869

- Difficulty date: June 23, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 66,500 hours, 39,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER SECTION FLOOR SUPPORT BREAK CRACKED AT RBL 1 STA 540<[01] REMOVED AND REPLACED PANEL BREAK AT MAIN CABIN CENTER SECTION; STA 540; RBL 1 AS PER B737-700 SRM 51-40-02-0G-0.;[02] ADDING DWG#143A5240 ON STEP 1 (FINAL).;[03] VERIFIED STEP:1 AND STEP:2
